Call for paper 

Dear Colleagues,

We are pleased to invite you to submit your research papers/articles  in the “Journal of Ramanujan Society of Mathematics and Mathematical Sciences (JRSMAMS)”. This new journal having Print ISSN: 2319-1023 is a peer-reviewed, refereed and open access journal dedicated to provide a platform for publication of original research articles in mathematics.

Manuscripts are invited from academicians, research students and scientist for publication in JRSMAMS. Ramanujan Society of Mathematics and Mathematical Sciences will publish one volume of two numbers each year. Papers are accepted for editorial consideration, with the understanding that these have not been published, submitted or accepted for publication elsewhere.

Authors are requested to submit their papers (word/latex/pdf) through website: or on journal. They can also submit their papers (two hard copies along with CD) to the Editorial Secretary on the following postal address.


(Office)     Dr. Satya Prakash Singh,

Head, Department of Mathematics,

T.D.P.G. College, Jaunpur-222002 (U.P.) India.

(Home)            263, Line Bazar, Jaunpur – 222002 (U.P.) India.

Contact No. 09451159058.


Papers intended for publication in the journal should be in double space with title, author(s) name(s), abstract and subject classification. Name(s) and address (es) of the author(s) should be given below the title of the paper. References should be numbered and listed in alphabetical order at the end of the article with serial number in the manuscript as given below.

  1. Agarwal, R.P. , Resonance of Ramanujan’s Mathematics, Vol. I, New Age International (P) Limited, New Delhi, 1996.
  2. Andrews, G.E. and Warnaar, S.O., The Bailey transform and False theta functions, The Ramanujan Journal, vol. 14, no. 1(2007), 173-188.

There are no printing charges of the articles submitted for publication in any of the journals of Ramanujan Society of Mathematics and Mathematical Sciences but membership charge of the author(s) along with the editing charge at Rs. 350/ 10USD per page for the accepted articles are mandatory. However, if the author(s) is (are) unable to send the LaTex file of the accepted paper, then a charge Rs. 100/03 USD per page will be levied for LaTex typesetting charges. All articles published in the Journal are open access. The Open Access publishing provides unrestricted access of articles to all readers, anywhere in the world.